# SDR P5CA9500058

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 65B21500523524
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF LEFT AND RIGHT WING LANDING GEAR WOULD NOT RETRACT.  DUMPED FUEL, RETURNED TO MIA.  LUBRICATED LANDING GEAR, CHECKED ALL RIGGING.  FUNCTIONAL CHECKED GOOD, RETURNED TO SERVICE.
